Community Planners Committee

Planning Department ● City of San Diego 9485 Aero Drive, MS 413 ● San Diego, CA 92123 <u>SDPlanningGroups@sandiego.gov</u> ● (619)-235-5200

> Tuesday, September 22, 2020 REGULAR MEETING AGENDA LOCATION: By Video Conference TIME: 6:00-8:15 p.m.

Zoom Meeting Instructions located on page 2

NOTE	16 61 1		
NOTE:	It a Sign Language	Interpreter is required	, please contact Hyeiin Lee at
INOIL.	II a Siali Laliadade	interpreter is reduired	, bicase contact i veiin Lee at

HLee@sandiego.gov at least (3) three workdays prior to the meeting date to insure availability. Times assigned for each item are approximate. The order of agenda items may be modified at the beginning of the meeting at the discretion of the Chair

ITEM #1 – 6:00 **CALL TO ORDER / INTRODUCTIONS:**

Please mute your microphone except when speaking. Meeting may be recorded.

ITEM #2 NON-AGENDA PUBLIC COMMENT - 2 minutes per issue

Identification of issues that are within the jurisdiction of the CPC, but not on the agenda. No discussion or action is permitted, except to establish a subcommittee for study, or place the item on a future agenda.

ITEM #3 MODIFICATIONS TO THE AGENDA

ITEM #4 APPROVAL OF THE MINUTES OF August 25, 2020.

ITEM #5 – 6:15 **PROPOSED CODE REVISION – NOTICE REQUIREMENTS. (Action Item) -**

15 min.

Diane Kane and Matt Mangano, La Jolla Community Planning Association. Proposed code changes for posted notices and DSD improvements on public noticing procedures. (Continued from August).

ITEM #6 – 6:30 **REQUEST FOR STREET VENDING ORDINANCE (Action Item) – 30 min.**

Andrea Schlageter, Ocean Beach Planning Board. Proposed regulation of street vendors.

ITEM #7 - 7:00 **HOUSING POLICY (Action Item) - 30 min.**

Discussion and possible action concerning growth, affordable and inclusionary housing, and incentives for housing production.

ITEM #8 – 7:30 **COMMUNITY ITEMS OF INTEREST / CONCERN (Information Item) - 30 min.** This

is an opportunity for CPGs to propose and discuss items of interest for possible future action by CPC.

ITEM #9 - 8:00 **REPORTS TO CPC:**

- Staff Report
- Subcommittee Reports
- Chair's Report
- CPC Member Comments

ITEM #10 – 8:15 **ADJOURN TO NEXT REGULAR MEETING, October 27, 2020.**

INSTRUCTIONS FOR PARTICIPATING IN THE LIVE VIRTUAL MEETING

To join the meeting, drag-and drop this URL into your browser or click on the link: https://zoom.us/j/97238958730?pwd=SkY3azJ3TGowVXkvSXJGMkNGTVczUT09

Meeting ID: **972 3895 8730**

Password: 090773

One tap mobile phones: +16699006833,,9239979609#,,1#,467872# US (San Jose)

Join the Webinar Via Phone Only (note: you will not be able to view the slideshow.)

You can use a phone number listed below to dial in for those who would rather call in. Upon dialing in you will be asked to enter the Meeting ID followed by pound, this ID can be found below.

+1 669 900 6833 US (San Jose)

Meeting ID: 972 3895 8730

The Zoom Application: Downloading the Zoom application to your device provides for the best results. You can register for free. If you are unable to download and run the Zoom application for this meeting, you can choose "Join from your web browser" upon joining the meeting, which does not require downloading any plugins or software. Google Chrome is the recommended web browser.

The Participants button is at the bottom center of the Zoom video screen. Use this button to get both a list of participants and to expose the "Raise Hands" feature at the bottom.

Join the Meeting at the Scheduled Time:

Meeting participants will initially be admitted into the meeting "waiting room". The Chair or staff will move participants from there to the meeting itself.

When you enter the meeting, all participants will be muted unless otherwise directed by the Chair. Leave your device muted during the meeting; this helps keep extraneous background sounds from interfering with the meeting.

Providing comments on non-agenda public comment and agenda items:

Via the Zoom: As a courtesy, participants will be muted on entry and will need to "raise their hands" during each agenda item to be recognized by the Chair to speak. Via the phone: Send an email to KemptonT@sandiego.gov with your name and the item you want to address speak over the phone, so you can be unmuted. Via email: Send an email to KemptonT@sandiego.gov with your name, the item and the comment you want read aloud.

Questions or Technical Issues

If you have any questions or technical issues prior to the meeting beginning, please contact Tony Kempton at KemptonT@sandiego.gov up to 15 minutes prior to the meeting for assistance. More comprehensive instructions on how to join a Zoom meeting and how to test your computer or smartphone setup are available should you need them at: https://support.zoom.us/hc/en-us/articles/201362193-Joining-a-Meeting